Vol. 286, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Classifying resolving subcategories

William Sanders

Vol. 286 (2017), No. 2, 401–438
Abstract

We use the theory of Auslander–Buchweitz approximations to classify certain resolving subcategories containing a semidualizing or a dualizing module. In particular, we show that if the ring has a dualizing module, then the resolving subcategories containing maximal Cohen–Macaulay modules are in bijection with grade consistent functions and thus are the precisely the dominant resolving subcategories.

Keywords
resolving subcategory, homological dimension, commutative rings
Mathematical Subject Classification 2010
Primary: 13D05, 13C60
Secondary: 18G20, 13C14
Milestones
Received: 25 February 2015
Revised: 9 June 2016
Accepted: 11 June 2016
Published: 15 January 2017
Authors
William Sanders
Department of Mathematical Sciences
Norwegian University of Science and Technology
7491 Trondheim
Norway